# SDR A6WA200740658

- Difficulty date: December 8, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 14,397 hours, 12,936 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18321
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 8,474 hours, 7,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY-WAY EMERGENCY FLOODLIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSY NR 2 IAW 33-51-05, OPS CHECK GOOD.  (K)
